Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A generalized Fatou theorem


Authors: B. A. Mair and David Singman
Journal: Trans. Amer. Math. Soc. 300 (1987), 705-719
MSC: Primary 31B25; Secondary 31C99, 42B25
MathSciNet review: 876474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a general Fatou theorem is obtained for functions which are integrals of kernels against measures on $ {{\mathbf{R}}^n}$. These include solutions of Laplace's equation on an upper half-space, parabolic equations on an infinite slab and the heat equation on a right half-space. Lebesgue almost everywhere boundary limits are obtained within regions which contain sequences approaching the boundary with any prescribed degree of tangency.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B25, 31C99, 42B25

Retrieve articles in all journals with MSC: 31B25, 31C99, 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1987-0876474-7
PII: S 0002-9947(1987)0876474-7
Keywords: Fatou theorem, Laplace equation, maximal function, weak type, pseudo-distance, parabolic equation, $ \alpha $-admissible, $ \Omega $-Lebesgue set
Article copyright: © Copyright 1987 American Mathematical Society